Alert archive / Nevada / Flash Flood Watches in 2018
Flash Flood Watch 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Jul 12, 2018, 2:51 AM PDT for 4 counties in Nevada; Mohave County, Arizona; Inyo County, California. It took effect at Jul 12, 2018, 10:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2018, 2:51 AM PDT (09:51 UTC)
- In effect from
- Jul 12, 2018, 10:00 AM PDT
- Expired
- Jul 13, 2018, 12:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, Inyo County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 167 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 2171 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155 WGUS65 KVEF 120951 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 251 AM PDT Thu Jul 12 2018 ...Flash Flood Watch today for portions of southern Nevada...southeast California...and northwest Arizona... AZZ001-CAZ522-NVZ014-015-017>019-122200- /O.NEW.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- 251 AM PDT Thu Jul 12 2018 /251 AM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING THROUGH MIDNIGHT TONIGHT... The National Weather Service in Las Vegas has issued a * Flash Flood Watch for portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Northwest Plateau. In southeast California, Death Valley National Park. In Nevada, Esmeralda and Central and southern Nye County, Lincoln County, Sheep Range, Spring Mountains- Red Rock Canyon, and Western Clark County. * From 10 AM PDT /10 AM MST/ this morning through midnight tonight. * Conditions will be favorable today for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ Wolcott
4 follow-up statements
149 WGUS65 KVEF 121643 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 943 AM PDT Thu Jul 12 2018 ...Flash Flood Watch today for portions of southern Nevada... southeast California...and northwest Arizona... .Expanded the Flash Flood Watch to include southern Mohave County. AZZ003-130100- /O.EXA.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Deserts- 943 AM MST Thu Jul 12 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Las Vegas has expanded the * Flash Flood Watch to include a portion of northwest Arizona, including the following area, Northwest Deserts, which includes the cities of Kingman, Golden Valley, Wikieup, Peach Springs and Grand Canyon West. * Through this evening * Conditions will be favorable today for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ AZZ001-CAZ522-NVZ014-015-017>019-130100- /O.CON.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- 943 AM PDT Thu Jul 12 2018 /943 AM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Northwest Plateau. In southeast California, Death Valley National Park. In Nevada, Esmeralda and Central Nye County, Lincoln County, Sheep Range, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Through this evening * Conditions will be favorable today for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
441 WGUS65 KVEF 122118 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 218 PM PDT Thu Jul 12 2018 ...Flash Flood Watch today for portions of southern Nevada... southeast California...and northwest Arizona... .Expanded the Flash Flood Watch to include the Lake Mead National Recreation Area, Laughlin and Bullhead City. AZZ036-NVZ021-130700- /O.EXA.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lake Mead National Recreation Area- 218 PM PDT Thu Jul 12 2018 /218 PM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... The National Weather Service in Las Vegas has expanded the * Flash Flood Watch to include portions of northwest Arizona and southern Nevada, including the following areas, in northwest Arizona, Lake Mead National Recreation Area. In southern Nevada, Lake Mead National Recreation Area. * Until midnight PDT /midnight MST/ tonight * Conditions continue to be favorable for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ AZZ001-003-CAZ522-NVZ014-015-017>019-130700- /O.CON.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Northwest Deserts-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon- 218 PM PDT Thu Jul 12 2018 /218 PM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Northwest Deserts and Northwest Plateau. In southeast California, Death Valley National Park. In Nevada, Esmeralda and Central Nye County, Lincoln County, Sheep Range, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Until midnight PDT /midnight MST/ tonight * Conditions continue to be favorable for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
342 WGUS65 KVEF 130052 FFAVEF Flood Watch National Weather Service Las Vegas NV 552 PM PDT Thu Jul 12 2018 ...Flash Flood Watch today for portions of southern Nevada... southeast California...and northwest Arizona... AZZ003-036-NVZ018-019-021-130200- /O.CAN.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Deserts-Lake Mead National Recreation Area-Sheep Range- Spring Mountains-Red Rock Canyon- 552 PM PDT Thu Jul 12 2018 /552 PM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arizona and southern Nevada has been cancelled. Thunderstorms have been on the decrease across southern Mohave County, Lake Mead National Recreation Area, as well as the Spring Mountains and Sheep Range. The threat for additional heavy rain has ended. $$ AZZ001-CAZ522-NVZ014-015-017-130700- /O.CON.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County- 552 PM PDT Thu Jul 12 2018 /552 PM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and Nevada, including the following areas, in northwest Arizona, Northwest Plateau. In southeast California, Death Valley National Park. In Nevada, Esmeralda and Central Nye County, Lincoln County, and Western Clark and Southern Nye County. * Until midnight PDT /midnight MST/ tonight * Conditions continue to be favorable for thunderstorms that could produce flash flooding. Individual storms today could be nearly stationary, those that do move will drift west at less than 5 MPH. Storms will have the potential to produce rain rates of 1 to 2 inches per hour, with locally heavier rates up to 3 inches per hour. * There is a strong potential for flooding of washes...streams and other drainage areas in the watch area. Water may flow through low water crossings and catch motorists off guard. Flooding can occur several miles downstream of thunderstorm activity. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Do not drive your vehicle into areas where the water covers the roadway. The water depth may be too great to allow your car to cross safely. Vehicles caught in rising water should be abandoned quickly. If your vehicle stalls...abandon it and seek higher ground immediately. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
801 WGUS65 KVEF 130657 FFAVEF Flood Watch National Weather Service Las Vegas NV 1157 PM PDT Thu Jul 12 2018 AZZ001-CAZ522-NVZ014-015-017-130800- /O.EXP.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Death Valley National Park- Esmeralda and Central Nye County-Lincoln County- Western Clark and Southern Nye County- 1157 PM PDT Thu Jul 12 2018 /1157 PM MST Thu Jul 12 2018/ ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... The Flash Flood Watch for portions of northwest Arizona, southeast California, and Nevada will expire at midnight PDT /midnight MST/ tonight. Showers and thunderstorms have decreased in intensity and coverage over the last couple of hours and the widespread threat of flash flooding has ceased. Localized moderate rainfall will still be possible with any lingering isolated activity. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 10:02 PM PDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jul 11, 10:02 PM PDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1002 PM PDT Wed Jul 11 2018 .SYNOPSIS...Plentiful moisture will remain in place through the upcoming weekend resulting in daily chances for showers and thunderstorms. Best chances for storm activity tonight will be across southern Mohave and San Bernardino counties as well as across Clark and Lincoln County. For the coming days the best chances for storms will be across the high terrain with the lower Mojave Desert beginning to gradually dry and warm late this week into the weekend. Heavy rainfall and gusty winds will be possible with storms. && .UPDATE...A brief thunderstorm that ignited over the Sheep Range and a few ongoing thunderstorms over northern Mohave indicate that there still some boundary interactions and/or dynamic support to kick off convection from the several disturbances apparent on water vapor around the region. The HRRR indicates the showers and storms over northern Mohave County may stay together as the move across northern Clark County overnight. However, the threat of extensive rainfall and associated flooding has diminished and the Flash Flood Watch was cancelled a little early. -Adair && .PREV DISCUSSION... 349 PM PDT Wed Jul 11 2018 .SHORT TERM...Active afternoon so will be brief. Numerous thunderstorms across southeast California and southern Mohave county producing heavy rain within the Flash Flood Watch area. Watch will continue into the evening with no plan of expanding at this time. Elsewhere, coverage of thunderstorms more isolated to scattered across south central Nevada and northern Mohave County. Coverage and intensity of storms will diminish during the overnight hours with models suggesting showers or weak thunderstorms drifting southwest out of Lincoln County/northwest Mohave County into Clark county late evening and overnight. HRRR indicates possible MCV developing over Clark county after midnight. Storms should initiate early on the higher terrain once again Thursday with hi-resolutions solutions clustered together suggesting the potential of some type of broken line or cluster of storms moving southeast out of Lincoln/central Nye counties into southern Nye and Clark counties Thursday evening. LONG TERM...Friday and beyond High pressure begins to shift overhead and broaden through the period. Moisture will remain in place, but a lack of significant forcing and the shifting high will result in a downward trend in convection over the lower Mojave Desert and diurnal terrain-driven storms to the north. Temperatures will also rise, though at this time it appears that temperatures will remain below excessive heat levels. It will continue to feel somewhat muggy by desert standards into next week. && .AVIATION...For McCarran...Isolated to scattered thunderstorms within all approach corridors looks to dissipate early this evening. After a quite evening some rain showers may move into the valley from the northeast during the late evening and overnight hours. Confidence low so will only mention as a VCSH now. On Thursday, storms will develop over the higher terrain and not impact the valley until late afternoon or hold off until the evening hours. Outside of storms, winds will generally favor a southerly direction at 10 kts or less. For the rest of southern Nevada, northwest Arizona and southeast California...Coverage of showers and thunderstorms will start decreasing early this evening, only to redevelop primarily over the higher terrain Thursday. With storms that develop, erratic, gusty winds and locally heavy downpours will be likely along with periods of lower cigs between 6k-9k feet. Outside of storm activity, winds will favor the southerly direction between 10-15 knots with intermittent gusts to around 20 knots possible this afternoon into this evening before winds decrease overnight. && .SPOTTER INFORMATION STATEMENT...There will be chances for thunderstorms each day through next week. Spotter activation may be needed at times. Regardless of activation, spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM/AVIATION...Pierce LONG TERM...Wolcott For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:20 AM PDT | Flash Flood Warning | VEF | Nye | 113 min |
| Jul 12, 11:28 AM PDT | Flash Flood Warning | VEF | Clark | 77 min |
| Jul 12, 11:59 AM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jul 12, 12:19 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Jul 12, 12:43 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 12, 1:12 PM PDT | Flash Flood Warning | VEF | Lincoln, Nye | 3 hr |
| Jul 12, 1:33 PM PDT | Flash Flood Warning | VEF | Lincoln | 105 min |
| Jul 12, 2:22 PM PDT | Flash Flood Warning | VEF | Lincoln | 110 min |
| Jul 12, 2:33 PM PDT | Flash Flood Warning | VEF | Clark | 81 min |
| Jul 12, 2:46 PM PDT | Areal Flood Advisory | VEF | Clark | 81 min |
| Jul 12, 2:54 PM PDT | Flash Flood Warning | VEF | Esmeralda | 3 hr |
| Jul 12, 3:00 PM PDT | Flash Flood Warning | VEF | Lincoln | 72 min |
| Jul 12, 3:42 PM PDT | Areal Flood Advisory | VEF | Clark | 52 min |
| Jul 12, 4:10 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Jul 11, 5:35 PM PDT | Areal Flood Advisory | VEF | Mohave | 115 min |
| Jul 11, 7:30 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 11, 7:45 PM PDT | Areal Flood Advisory | VEF | Mohave | 2 hr |
| Jul 12, 12:15 AM PDT | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 12, 10:02 AM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 12, 11:09 AM PDT | Flash Flood Warning | VEF | Mohave | 96 min |
| Jul 12, 11:23 AM PDT | Flash Flood Warning | VEF | Mohave | 4 hr |
| Jul 12, 11:26 AM PDT | Flash Flood Warning | VEF | Mohave | 65 min |
| Jul 12, 12:41 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 12, 1:10 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 12, 1:23 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 12, 3:02 PM PDT | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 12, 4:58 PM PDT | Areal Flood Warning | VEF | Mohave | 6 hr |
| Jul 11, 7:21 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Jul 12, 11:15 AM PDT | Flash Flood Warning | VEF | San Bernardino | 53 min |
| Jul 12, 12:48 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 12, 1:50 PM PDT | Flash Flood Warning | VEF | San Bernardino | 110 min |
| Jul 12, 2:04 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jul 12, 3:03 PM PDT | Flash Flood Warning | VEF | San Bernardino | 104 min |
| Jul 12, 4:20 PM PDT | Flash Flood Warning | VEF | San Bernardino | 88 min |
| Jul 12, 4:51 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jul 12, 4:56 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
Nearby
Flash Flood Watches in Nevada, 2018Flash Flood Watches in Arizona, 2018Flash Flood Watches in California, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.